# SDR 95ZZZX1011

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179GA
- Make and model: Amd FALCON20C5
- Aircraft serial: 100
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Internal
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE FLAMED OUT TWICE DURING HIGH ALTITUDE FLAME OUT CHECK.  SUSPECT CAUSE AS INTERNAL ENGINE FAILURE.  RECOMMEND TEAR DOWN ENGINE FOR INSPECTION.
